# SDR AU001003

- Difficulty date: October 19, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 1013800133
- Condition: Faulty
- Location: Cabin Pressure C
- Component: Cabin Pressure C, 10138001319
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN PRESSURIZATION SYSTEM FAULTY RESULTING IN AUTO DEPLOYMENT OF THE OXYGEN MASKS.  INVESTIGATION FOUND THE RIGHT FLOW PACK PN 101-380013-19 UNSERVICEABLE AND THE LEFT PNEUMOSTAT PN 101-380013-3 STICKING.  (X)
